brethor9 Posted August 9, 2011 Report Share Posted August 9, 2011 Hi All!So for a little over a month now I have been trying to stabalize my florinef dose. When the dr prescribed it the daily dose was for 1mg. I have not been able to make it to that dose as I am struggling with side effects such as lots of water retention, increase in head pressure, incredibly sore breasts (I know its the florinef as I had a hysterectomy several years ago and went down about 2 bra sizes due to hormone changes)and severe gastro pain. On the up side the florinef really has helped with the head pressure/ dizziness that I was dealing with 24/7 at a 1/4 tablet daily. Here is where I am getting confused and need help??? It seems like after a couple of days I start to get the bad water retention, sore breasts, etc at night I start having bad hot flashes and severe headache/ head pressure..so I stop the florinef for a few days all those symptoms settle down...urinate like crazy, my system crashes...then I start the florinef again and everything is ok again for a couple days. All of this is happening even on a 1/4 tablet...I am staying hydrated with fluids and salt...but wonder if this is a build up issue with the florinef (or my kidneys aren't excreting properly?) and maybe this isnt going to work for me? Besides midodrine and florinef are there other meds similar to florinef??? My specialist is away until the end of August and I have no family GP so right now I am stuck for guidance. Any insight??? I would appreciate it.... this stuff really gets me down Bren Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.